MathSciNet Relay Station
MathSciNet bibliographic data
MR1459889 05C65
Metelsky, Yury; Tyshkevich, Regina On line graphs of linear $3$-uniform hypergraphs. J. Graph Theory 25 (1997), no. 4, 243–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement